November 2018, 17(6): 2309-2328. doi: 10.3934/cpaa.2018110

Extremal functions of Moser-Trudinger inequality involving Finsler-Laplacian

School of Mathematical Sciences, Shanghai Jiao Tong University, 200240, Shanghai, China

* Corresponding author

Received  May 2017 Revised  January 2018 Published  June 2018

Fund Project: The authors are supported partially by NSFC grant No. 11271253 and No. 11771285

In this paper, we investigate the Moser-Trudinger inequality when it involves a Finsler-Laplacian operator that is associated with functionals containing $F^2(\nabla u)$. Here $F$ is convex and homogeneous of degree 1, and its polar $F^o$ represents a Finsler metric on $\mathbb{R}^n$. We obtain an existence result on the extremal functions for this sharp geometric inequality.

Citation: Changliang Zhou, Chunqin Zhou. Extremal functions of Moser-Trudinger inequality involving Finsler-Laplacian. Communications on Pure & Applied Analysis, 2018, 17 (6) : 2309-2328. doi: 10.3934/cpaa.2018110
References:
[1]

A. AlvinoV. FeroneG. Trombetti and P.-L. Lions, Convex symmetrization and applications, Ann. Inst. H. Poincare Anal. Non Lineaire, 14 (1997), 275-293.

[2]

L. Carleson and S-Y. A. Chang, One the existence of an extremal function for an inequality of J. Moser, Bull. Sci. Math., 110 (1986), 113-127.

[3]

E. Dibenedetto, C1, α local regularity of weak solutions of degenerate elliptic equations, Nonliear Anal., 7 (1983), 827-850.

[4]

M. Flucher, Extremal functions for the Trudinger-Moser inequality in two dimensions, Comment. Math. Helv., 67 (1992), 471-497.

[5]

V. Ferone and B. Kawohl, Remarks on a Finsler-Laplacian, Proc. Amer. Math. Soc., 137 (2009), 247-253.

[6]

J. Serrin, Local behavior of solutions of qusai-linear equations, Acta Math., 111 (1964), 247-302.

[7]

J. Heinonen, T. Kilpeläinen and O. Martio, Nonlinear potential Theory of Degenerate Elliptic Equations, Oxford University Press, New York, 1993.

[8]

K. Lin, Extremal functions for Moser's inequality, Trans. Amer. Math. Soc., 348 (1996), 2663-2671.

[9]

G. M. Lieberman, Boundary regularity for solutions of degenerate elliptic equations, Nonlinear Anal., 12 (1988), 1203-1219.

[10]

J. Moser, A sharp form of an inequality by N. Trudinger, Indiana Univ. Math. J., 20 (1971), 1077-1092.

[11]

I. Fonseca and S. Müller, A uniqueness proof for the Wulff theorem, Proc. Roy. Soc. Edinburgh Scet., 119 (1991), 125-136.

[12]

S. Pohozaev, The sobolev embedding in the special case pl = n, in Proceedings of the Technical Scientific Conference on Advances of Scientific Reseach, Mathmatic sections, Mosco. Energet. inst., (1965), 158–170.

[13]

P. Tolksdorf, Regularity for a more general class of qusilinear elliptic equations, J. Math. Mech., 51 (1984), 126-150.

[14]

N. S. Trudinger, On embeddings into Orlicz spaces and some applications, J. Math. Mech., 17 (1967), 473-483.

[15]

P. Tolksdorf, On the Dirichlet problem for quasilinear equations in domains with conical boundary points, Comm. Partial Differential Equations, 8 (1983), 773-817.

[16]

G. F. Wang and C. Xia, A characterization of the wulff shape by an overdetermined anisotropic PDE, Arch. Ration. Mech. Anal., 199 (2011), 99-115.

[17]

G. F. Wang and D. Ye, A hardy-Moser-Trudinger inequality, Adv. Math., 230 (2012), 294-320.

[18]

G. F. Wang and C. Xia, Blow-up analysis of a Finsler-Liouville equation in two dimensions, J. Differential Equations, 252 (2012), 1668-1770.

[19]

G. F. Wang and C. Xia, An optimal anisotropic Poincare inequality for convex domains, Pacific J. Math., 258 (2012), 305-325.

[20]

Y. Y. Yang, A sharp form of Moser-Trudinger inequality in high dimension, J. Functi. Anal., 239 (2006), 100-126.

[21]

M. BelloniV. Ferone and B. Kawohl, Isoperimetric inequalities, wulff shape and related questions for strongly nonlinear elliptic operators, Z. Angew. Math. Phys., 54 (2003), 771-783.

show all references

References:
[1]

A. AlvinoV. FeroneG. Trombetti and P.-L. Lions, Convex symmetrization and applications, Ann. Inst. H. Poincare Anal. Non Lineaire, 14 (1997), 275-293.

[2]

L. Carleson and S-Y. A. Chang, One the existence of an extremal function for an inequality of J. Moser, Bull. Sci. Math., 110 (1986), 113-127.

[3]

E. Dibenedetto, C1, α local regularity of weak solutions of degenerate elliptic equations, Nonliear Anal., 7 (1983), 827-850.

[4]

M. Flucher, Extremal functions for the Trudinger-Moser inequality in two dimensions, Comment. Math. Helv., 67 (1992), 471-497.

[5]

V. Ferone and B. Kawohl, Remarks on a Finsler-Laplacian, Proc. Amer. Math. Soc., 137 (2009), 247-253.

[6]

J. Serrin, Local behavior of solutions of qusai-linear equations, Acta Math., 111 (1964), 247-302.

[7]

J. Heinonen, T. Kilpeläinen and O. Martio, Nonlinear potential Theory of Degenerate Elliptic Equations, Oxford University Press, New York, 1993.

[8]

K. Lin, Extremal functions for Moser's inequality, Trans. Amer. Math. Soc., 348 (1996), 2663-2671.

[9]

G. M. Lieberman, Boundary regularity for solutions of degenerate elliptic equations, Nonlinear Anal., 12 (1988), 1203-1219.

[10]

J. Moser, A sharp form of an inequality by N. Trudinger, Indiana Univ. Math. J., 20 (1971), 1077-1092.

[11]

I. Fonseca and S. Müller, A uniqueness proof for the Wulff theorem, Proc. Roy. Soc. Edinburgh Scet., 119 (1991), 125-136.

[12]

S. Pohozaev, The sobolev embedding in the special case pl = n, in Proceedings of the Technical Scientific Conference on Advances of Scientific Reseach, Mathmatic sections, Mosco. Energet. inst., (1965), 158–170.

[13]

P. Tolksdorf, Regularity for a more general class of qusilinear elliptic equations, J. Math. Mech., 51 (1984), 126-150.

[14]

N. S. Trudinger, On embeddings into Orlicz spaces and some applications, J. Math. Mech., 17 (1967), 473-483.

[15]

P. Tolksdorf, On the Dirichlet problem for quasilinear equations in domains with conical boundary points, Comm. Partial Differential Equations, 8 (1983), 773-817.

[16]

G. F. Wang and C. Xia, A characterization of the wulff shape by an overdetermined anisotropic PDE, Arch. Ration. Mech. Anal., 199 (2011), 99-115.

[17]

G. F. Wang and D. Ye, A hardy-Moser-Trudinger inequality, Adv. Math., 230 (2012), 294-320.

[18]

G. F. Wang and C. Xia, Blow-up analysis of a Finsler-Liouville equation in two dimensions, J. Differential Equations, 252 (2012), 1668-1770.

[19]

G. F. Wang and C. Xia, An optimal anisotropic Poincare inequality for convex domains, Pacific J. Math., 258 (2012), 305-325.

[20]

Y. Y. Yang, A sharp form of Moser-Trudinger inequality in high dimension, J. Functi. Anal., 239 (2006), 100-126.

[21]

M. BelloniV. Ferone and B. Kawohl, Isoperimetric inequalities, wulff shape and related questions for strongly nonlinear elliptic operators, Z. Angew. Math. Phys., 54 (2003), 771-783.

[1]

Guozhen Lu, Yunyan Yang. Sharp constant and extremal function for the improved Moser-Trudinger inequality involving $L^p$ norm in two dimension. Discrete & Continuous Dynamical Systems - A, 2009, 25 (3) : 963-979. doi: 10.3934/dcds.2009.25.963

[2]

Tomasz Cieślak. Trudinger-Moser type inequality for radially symmetric functions in a ring and applications to Keller-Segel in a ring. Discrete & Continuous Dynamical Systems - B, 2013, 18 (10) : 2505-2512. doi: 10.3934/dcdsb.2013.18.2505

[3]

Anouar Bahrouni. Trudinger-Moser type inequality and existence of solution for perturbed non-local elliptic operators with exponential nonlinearity. Communications on Pure & Applied Analysis, 2017, 16 (1) : 243-252. doi: 10.3934/cpaa.2017011

[4]

Nguyen Lam. Equivalence of sharp Trudinger-Moser-Adams Inequalities. Communications on Pure & Applied Analysis, 2017, 16 (3) : 973-998. doi: 10.3934/cpaa.2017047

[5]

Kyril Tintarev. Is the Trudinger-Moser nonlinearity a true critical nonlinearity?. Conference Publications, 2011, 2011 (Special) : 1378-1384. doi: 10.3934/proc.2011.2011.1378

[6]

Djairo G. De Figueiredo, João Marcos do Ó, Bernhard Ruf. Elliptic equations and systems with critical Trudinger-Moser nonlinearities. Discrete & Continuous Dynamical Systems - A, 2011, 30 (2) : 455-476. doi: 10.3934/dcds.2011.30.455

[7]

Kanishka Perera, Marco Squassina. Bifurcation results for problems with fractional Trudinger-Moser nonlinearity. Discrete & Continuous Dynamical Systems - S, 2018, 11 (3) : 561-576. doi: 10.3934/dcdss.2018031

[8]

Nicola Abatangelo. Large $s$-harmonic functions and boundary blow-up solutions for the fractional Laplacian. Discrete & Continuous Dynamical Systems - A, 2015, 35 (12) : 5555-5607. doi: 10.3934/dcds.2015.35.5555

[9]

C. Y. Chan. Recent advances in quenching and blow-up of solutions. Conference Publications, 2001, 2001 (Special) : 88-95. doi: 10.3934/proc.2001.2001.88

[10]

Marina Chugunova, Chiu-Yen Kao, Sarun Seepun. On the Benilov-Vynnycky blow-up problem. Discrete & Continuous Dynamical Systems - B, 2015, 20 (5) : 1443-1460. doi: 10.3934/dcdsb.2015.20.1443

[11]

Alberto Bressan, Massimo Fonte. On the blow-up for a discrete Boltzmann equation in the plane. Discrete & Continuous Dynamical Systems - A, 2005, 13 (1) : 1-12. doi: 10.3934/dcds.2005.13.1

[12]

Yong Zhou, Zhengguang Guo. Blow up and propagation speed of solutions to the DGH equation. Discrete & Continuous Dynamical Systems - B, 2009, 12 (3) : 657-670. doi: 10.3934/dcdsb.2009.12.657

[13]

Marek Fila, Hiroshi Matano. Connecting equilibria by blow-up solutions. Discrete & Continuous Dynamical Systems - A, 2000, 6 (1) : 155-164. doi: 10.3934/dcds.2000.6.155

[14]

Victor A. Galaktionov, Juan-Luis Vázquez. The problem Of blow-up in nonlinear parabolic equations. Discrete & Continuous Dynamical Systems - A, 2002, 8 (2) : 399-433. doi: 10.3934/dcds.2002.8.399

[15]

W. Edward Olmstead, Colleen M. Kirk, Catherine A. Roberts. Blow-up in a subdiffusive medium with advection. Discrete & Continuous Dynamical Systems - A, 2010, 28 (4) : 1655-1667. doi: 10.3934/dcds.2010.28.1655

[16]

Yukihiro Seki. A remark on blow-up at space infinity. Conference Publications, 2009, 2009 (Special) : 691-696. doi: 10.3934/proc.2009.2009.691

[17]

Júlia Matos. Unfocused blow up solutions of semilinear parabolic equations. Discrete & Continuous Dynamical Systems - A, 1999, 5 (4) : 905-928. doi: 10.3934/dcds.1999.5.905

[18]

Petri Juutinen. Convexity of solutions to boundary blow-up problems. Communications on Pure & Applied Analysis, 2013, 12 (5) : 2267-2275. doi: 10.3934/cpaa.2013.12.2267

[19]

José M. Arrieta, Raúl Ferreira, Arturo de Pablo, Julio D. Rossi. Stability of the blow-up time and the blow-up set under perturbations. Discrete & Continuous Dynamical Systems - A, 2010, 26 (1) : 43-61. doi: 10.3934/dcds.2010.26.43

[20]

Mohamed-Ali Hamza, Hatem Zaag. Blow-up results for semilinear wave equations in the superconformal case. Discrete & Continuous Dynamical Systems - B, 2013, 18 (9) : 2315-2329. doi: 10.3934/dcdsb.2013.18.2315

2017 Impact Factor: 0.884

Metrics

  • PDF downloads (54)
  • HTML views (101)
  • Cited by (0)

Other articles
by authors

[Back to Top]